# SDR NWAA09296623

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT FOUND EMERGENCY FLOOR LIGHT FROM SEATS 22K TO 33K INOPERATIVE.  MX REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
